# SDR SWIA202161567

- Difficulty date: August 6, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Shifted
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*OVERWING FLOOR SUPPORT BEAM AT FS460 BELOW PRESSURE FLOOR HAS A MIGRATING SHIM AT RH PAD BETWEEN RBL18 AND RBL27.     (C-CHECK RO 10/4/2021)    REPAIRED MIGRATING SHIM PER REO 601R-53-41-2954 (REV --) DATED 2021-08-25 AND REO 601R-53-41-100 (REV NC) DATED 2002-08-08.  COMPLETED SKYWEST TASK CARD 51-900-1003-SKY. / STEPS 1 AND 2 OF GENERIC REO 601R-53-41-100 (REV NC) DATED 2002-08-08 MUST BE RE-ACCOMPLISHED AFTER 3000 FLIGHT HOURS FROM THE TIME OF INCORPORATION OF THIS REO. NO WEIGHT AND BALANCE CHANGE FROM REPAIR.
